# SDR ABXA9701197

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46155
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Link
- Part number: 5751152503
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH AD 88-10-07 AND ASB A27-269, FOUND RIGHT INBOARD FLAP DRIVE LINK LUG CRACKED.  REPLACED FLAP DRIVE LINK IAW DC-8 MM.
